International Journal of Contemporary Mathematical Sciences

Online Edition, Vol. 14, 2019, no. 1-4

Pang Shanqi, Lin Xiao
      Construction of orthogonal arrays of strength 3 by difference schemes
      International Journal of Contemporary Mathematical Sciences, Vol. 14, 2019, no. 1, 1-7
      https://doi.org/10.12988/ijcms.2019.81234

Meirav Amram, Miriam Dagan, Pavel Satianov, Michael Yoshpe
      The absolute value operation as an effective tool for enhancing students' cognitive activities in Calculus courses
      International Journal of Contemporary Mathematical Sciences, Vol. 14, 2019, no. 1, 9-15
      https://doi.org/10.12988/ijcms.2019.81235

Maha A. Aldahlan
      The inverse Weibull inverse exponential distribution with application
      International Journal of Contemporary Mathematical Sciences, Vol. 14, 2019, no. 1, 17-30
      https://doi.org/10.12988/ijcms.2019.913

Nagwa Mohammed Albehery
      Optimum value of poverty measure using inverse optimization programming problem
      International Journal of Contemporary Mathematical Sciences, Vol. 14, 2019, no. 1, 31-42
      https://doi.org/10.12988/ijcms.2019.914

Nagwa Mohammed Albehery
      Robust non-parametric techniques to estimate the growth elasticity of poverty
      International Journal of Contemporary Mathematical Sciences, Vol. 14, 2019, no. 1, 43-52
      https://doi.org/10.12988/ijcms.2019.936

Iman S. Mabrouk, Belques A. Mahran
      Minimal repair warranty cost model and optimal periodic replacement policy for repairable products based on generalized exponential distribution
      International Journal of Contemporary Mathematical Sciences, Vol. 14, 2019, no. 2, 53-68
      https://doi.org/10.12988/ijcms.2019.9349

R. E. Ibrahim, E. M. Hassneen, H. E. Semary
      The factorial composition and weights for subjective component in well-being index: case study in Giza governorate, Egypt
      International Journal of Contemporary Mathematical Sciences, Vol. 14, 2019, no. 2, 69-79
      https://doi.org/10.12988/ijcms.2019.938

Alessandra Buratto, Bruno Viscolani, Lorenzo Ranocchi
      Optimal advertising strategies in a sports licensing contract
      International Journal of Contemporary Mathematical Sciences, Vol. 14, 2019, no. 2, 81-89
      https://doi.org/10.12988/ijcms.2019.937

Rasha A. Farghali
      New shrinkage parameters for the generalized Liu-type estimator using mathematical programming
      International Journal of Contemporary Mathematical Sciences, Vol. 14, 2019, no. 2, 91-102
      https://doi.org/10.12988/ijcms.2019.9410

Samah M. Abo-El-Hadid
      Egyptian neonatal mortality rate analysis between 1960 till 2016 using a suggested nonparametric Lomax density estimation
      International Journal of Contemporary Mathematical Sciences, Vol. 14, 2019, no. 3, 103-112
      https://doi.org/10.12988/ijcms.2019.9611

Nagla Yahia, H. F. Mohammed
      The type II Topp Leone generalized inverse Rayleigh distribution
      International Journal of Contemporary Mathematical Sciences, Vol. 14, 2019, no. 3, 113-122
      https://doi.org/10.12988/ijcms.2019.912

Samah M. Abo-El-Hadid
      Density estimation of the Egyptian annual maximum earthquake magnitudes (1964 – 2011) using a suggested nonparametric Gumbel estimator
      International Journal of Contemporary Mathematical Sciences, Vol. 14, 2019, no. 3, 123-129
      https://doi.org/10.12988/ijcms.2019.9612

Rasha A. Farghali
      A nonlinear goal programming model for determining the bias parameters of Liu-type estimator with application to construction sector in Egypt
      International Journal of Contemporary Mathematical Sciences, Vol. 14, 2019, no. 3, 131-140
      https://doi.org/10.12988/ijcms.2019.9713

Hon-Ming Ho, Kin Y. Li
      Boundary values of harmonic functions and modulus of continuity (part I)
      International Journal of Contemporary Mathematical Sciences, Vol. 14, 2019, no. 3, 141-150
      https://doi.org/10.12988/ijcms.2019.9714

Iman S. Mabrouk
      Statistical inference for the parameter of the inverse Lindley distribution based on imprecise data with simulation study
      International Journal of Contemporary Mathematical Sciences, Vol. 14, 2019, no. 4, 151-161
      https://doi.org/10.12988/ijcms.2019.9717

Iman S. Mabrouk
      Statistical analysis for an imprecise flood dataset using the generalized inverse Lindley distribution
      International Journal of Contemporary Mathematical Sciences, Vol. 14, 2019, no. 4, 163-177
      https://doi.org/10.12988/ijcms.2019.9718

Hon-Ming Ho, Kin Y. Li
      Boundary values of harmonic functions and modulus of continuity (part II)
      International Journal of Contemporary Mathematical Sciences, Vol. 14, 2019, no. 4, 179-186
      https://doi.org/10.12988/ijcms.2019.9715

Jose Luis Cereceda
      Power sums of arithmetic progressions and Bernoulli polynomials
      International Journal of Contemporary Mathematical Sciences, Vol. 14, 2019, no. 4, 187-200
      https://doi.org/10.12988/ijcms.2019.9716